I am prescribed 70mg vyvanse and I have been out for a month, just got more Tuesday. Took it yesterday and couldn't sleep. I took 30mg ZzzQuil(usually knocks me out within an hour and a half) and fell asleep about 2 hours after taking it, then woke up an hour later and was unable to fall asleep again. Is there anything I can do to help me sleep until my body gets used to it again? I'm only 17 so trying to get prescription and OTC sleep pills are kinda out of the picture.
Try not to add anything or change the dosage, you're adjustment period is a minimum of 2-3 weeks, for some it's 4-6 weeks. Try quitting all forms of sugar including artificial, caffeine and alcohol (if any), and get some mid-day walks in 30-45 minutes. A lot of this can be helped in those ways rather than with meds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Jun 2016 • 2 answers
Updated 6 Jan 2017 • 1 answer
Updated 29 Mar 2017 • 1 answer
Updated 28 Jul 2017 • 1 answer
Updated 29 Aug 2017 • 3 answers